MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK; PEN NEEDLE

HTL-STREFA S.A. MEMBER'S MARK; PEN NEEDLE
Model Number 31G X 8MM
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Missing Value Reason (3192)
Type of Reportable Event Malfunction
Event or Problem Description
User bought (4) boxes of mm 31g x 8mm pen needles with lot no.Y46zc2.He injects 5-10 units of humalog on a sliding scale 1x per day with the corresponding pen.He called because his pn is breaking inside the pen somehow.This has happened several times.Wife was able to push one pn tip out of the pen by pressing really hard but, the others could not be removed which makes the actual pen useless.

Brand Name
MEMBER'S MARK
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow 95-03 5
PL  95-035
MDR Report Key9503027
Report Number9613304-2019-00084
Device Sequence Number1215301
Product Code FMI
UDI-Device Identifier20078742257758
UDI-Public(01)20078742257758(17)230801(10)Y46ZC2
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2023
Device Model Number31G X 8MM
Device Catalogue Number8933
Device Lot NumberY46ZC2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2019
Patient Sequence Number1